I have been on capecitabine for 45 days during radiation and now , since surgery on a 6 sessions (2 weeks on 1 week off) of the drug.
I have had 5 gout attacks while on this. Anybody else have this side effect??
Interested in more discussions like this? Go to the Colorectal Cancer Support Group.
I am still looking for feedback about PELVIC FLOOR THERAPY if anybody has had any experience with it.
I'm about to start my third cycle of capecitabine / Xeloda (also 2 weeks on, 1 week off) but no gout yet thankfully. Sounds very unpleasant and I hope you find a cure.
Jump to this post
I did 10 weeks of therapy (once a week) This was several months after radiation and chemo for anal cancer. Sometimes I think it helped. Other times I question whether or not the radiation caused damage to the pelvic floor. I have 4-5 bowel movements each morning. Drs only suggest using metamucil. Lately it was suggested that I take immodium. That didn't seem to make much of a difference. I did therapy for both urinary and bowel. I wish you well.
Connect with thousands of patients and caregivers for support and answers.
Already have an account? Sign In